# SDR YENA2025042800437

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 45,092 hours, 29,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#931, BOS-LGA. 'UPON ARRIVAL AT GATE FLT ATT UNABLE TO DISARM L1 DOOR AND UNABLE TO OPEN VENT FLAP; REMOVED L1 DOOR SLIDE TO REMOVE FOREIGN OBJECT FROM GRIT BAR FITTING REINSTALLED SLIDE PACK PER AMM 25-65-01 ALL OPS NORMAL.'
